# SDR UALA2011022800992

- Difficulty date: February 28, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 29,245 hours, 13,123 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT OXY MASK BLEEDS OFF CREW OXY PRESSURE.  SWAP WITH 2ND OBS MASK & DF 2ND OBS SEAT.  COMPLIED WITH MEL, ENTIRE CAPT OXYGEN MASK BOX SWAPPED WITH  2ND OBS PER MM.  SERVICED O2 TO 1840 PSI DEN. O2 AT 1360 INBOUND. RPLD 2ND OBS MASK REF MM.
